Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Finitistic dimension and Ziegler spectrum


Author: Henning Krause
Journal: Proc. Amer. Math. Soc. 126 (1998), 983-987
MSC (1991): Primary 16E10, 16G10
MathSciNet review: 1425129
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a two-sided artinian ring $\Lambda $, it is shown that the Ziegler spectrum of $\Lambda $ forms a test class for certain homological properties of $\Lambda $. We discuss the finitistic dimension of $\Lambda $, Nunke's condition, and also the relation between the big and the little finitistic dimension.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16E10, 16G10

Retrieve articles in all journals with MSC (1991): 16E10, 16G10


Additional Information

Henning Krause
Email: henning@mathematik.uni-bielefeld.de

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04170-7
PII: S 0002-9939(98)04170-7
Received by editor(s): June 7, 1996
Received by editor(s) in revised form: September 25, 1996
Communicated by: Ken Goodearl
Article copyright: © Copyright 1998 American Mathematical Society